Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at May 30, 2015, 5:55 PM MDT for Otero County, New Mexico. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 5:55 PM MDT (23:55 UTC)
- Expired
- May 30, 2015, 7:00 PM MDT
- In force
- 65 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 53 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 112 days |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -405 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WUUS54 KEPZ 302355 SVREPZ NMC035-310100- /O.NEW.KEPZ.SV.W.0013.150530T2355Z-150531T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 555 PM MDT SAT MAY 30 2015 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 700 PM MDT * AT 548 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLOUDCROFT...MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... CLOUDCROFT... SACRAMENTO... BLUFF SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH... HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW. && LAT...LON 3271 10551 3270 10579 3300 10577 3302 10557 TIME...MOT...LOC 2355Z 353DEG 6KT 3295 10567 $$ DJN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:54 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, May 30, 2:54 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 254 PM MDT SAT MAY 30 2015 .SYNOPSIS... MOISTURE AND RAIN CHANCES HAVE RETURNED TO THE AREA TODAY. WE'LL SEE A SLIGHT CHANCE FOR RAIN THROUGH TUESDAY...BEFORE WE DRY BACK OUT AND WARM BACK UP. HIGH TEMPERATURES ON WEDNESDAY AND THURSDAY WILL RUN A FEW DEGREES ABOVE NORMAL. WE'LL SEE INCREASED CLOUDS AND A LITTLE COOLER TEMPERATURES BY THE END OF THE WEEK. && .DISCUSSION... AN EAST PUSH/COOL FRONT MOVED ACROSS THE REGION THIS MORNING AND USHERED IN PLENTY OF MOISTURE. DEW POINTS HAVE JUMPED UP FROM THE TEENS INTO THE 40'S AND 50'S. USUALLY THIS WOULD BE A GOOD SIGN FOR LOTS OF STORMS...BUT ALOFT WE DON'T HAVE A TRIGGER TO HELP FIRE OFF STORMS. WORSE YET WE HAVE AN UPPER LEVEL RIDGE MOVING INTO NEW MEXICO. THE RIDGE TENDS TO SUPPRESS THUNDERSTORM ACTIVITY. SO WE WILL HAVE TO DEPEND ON TOPOGRAPHY AND HEATING AND LATER ON OUTFLOW BOUNDARIES TO GET STORMS GOING IN THE LOWLANDS. THE LATEST SHORT RANGE MODELS ARE NOT AS EXCITED ABOUT THE PRECIPITATION SO I HAVE TRIMMED THE RAIN CHANCES TONIGHT BACK DOWN A LITTLE BIT. AS THE UPPER RIDGE BUILDS ACROSS THE AREA IT WILL HELP OUR WINDS TO BECOME FAIRLY WEAK. THIS MEANS WE WON'T BE ABLE TO SWEEP THE MOISTURE OUT OF THE REGION...SO WE WILL CONTINUE TO SEE AT LEAST A SLIGHT CHANCE FOR PRECIPITATION ON SUNDAY...MONDAY AND INTO TUESDAY. WITH THE RIDGE IN PLACE WE WON'T SEE MUCH WIDESPREAD RAIN...BUT I CAN'T RULE IT OUT EITHER. WITH THE RIDGE OVER HEAD WE WILL START TO SEE A WARMING TREND AS HIGH TEMPERATURES FOR THE FIRST PART OF NEXT WEEK WILL BE A FEW DEGREES ABOVE NORMAL. ON TUESDAY THE UPPER RIDGE WILL BREAK DOWN AND THE WESTERLIES WILL FINALLY SCOUR OUT OUR MOISTURE TEMPORARILY ENDING OUR RAIN CHANCES. THE EXTENDED FORECAST IS SOMEWHAT OF A CHALLENGE. MOST OF THE MODELS AGREE THAT AN UPPER LEVEL TROUGH WILL MOVE ALONG THE COAST OF CALIFORNIA FOR THURSDAY AND FRIDAY. THE GFS IMPLIES THAT WE WILL REACH BACK AND GRAB SOME MOISTURE FROM T.S. ANDRES IN THE PACIFIC...WHILE THE ECMWF THINKS THAT WE MAY TAP SOME MOISTURE FROM ANOTHER TROPICAL SYSTEM IN THE PACIFIC (IT WOULD BE NAMED BLANCA). I'M NOT REALLY CONFIDENT WE WILL TAP ANY TROPICAL MOISTURE BUT THERE IS A SLIGHT CHANCE FOR PRECIPITATION IN THE EXTENDED FORECAST TO KEEP US COVERED. && .AVIATION...VALID 31/00Z-01/00Z. P6SM SCT070-090 SCT-BKN150-200 THRU 09Z WITH ISOLD TO SCT 3SM TSRAGR BKN040-060 MAINLY MTS AND EAST OF DIVIDE. E TO SE WINDS WILL REMAIN AOB 12KTS EXCEPT NEAR THUNDERSTORMS WHERE GUSTS TO 50KTS POSSIBLE. AFT 18Z ISOLD TO SCT 3-5SM -TSRA BKN050-070 WILL REDEVELOP MAINLY OVR AREA MTS WITH WINDS SHIFTING TO THE S TO SE AOB 12KTS. && .FIRE WEATHER... COOL FRONT HAS MOVED THROUGH THE AREA LATE LAST NIGHT AND THIS MORNING WITH A SIGNIFICANT INCREASE IN MOISTURE NOTED. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO TONIGHT WITH A FEW STORMS POSSIBLE BECOMING STRONG TO SEVERE. AN UPPER RIDGE WILL BE BUILDING IN OVER THE REGION BUT SOME LOW LEVEL MOISTURE WILL BE TRAPPED UNDER IT. THIS WILL KEEP AT LEAST ISOLATED STORMS IN FORECAST THROUGH MONDAY. UPPER FLOW TURNS MORE SOUTHWEST FOR THE MIDDLE OF THE WEEK WITH HIGHS APPROACHING 100 IN SOME LOWLAND LOCATIONS. WINDS WILL ALSO BE ON THE BREEZY SIDE WITH BORDERLINE CRITICAL CONDITIONS POSSIBLY DEVELOPING STARTING TUESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 65 91 69 95 71 / 40 10 0 0 10 SIERRA BLANCA 58 86 62 91 65 / 30 0 0 0 10 LAS CRUCES 60 90 63 94 64 / 40 10 10 0 0 ALAMOGORDO 58 89 62 93 64 / 40 20 10 10 20 CLOUDCROFT 42 67 49 71 52 / 50 40 30 40 20 TRUTH OR CONSEQUENCES 60 89 64 91 62 / 40 20 20 10 0 SILVER CITY 53 81 58 86 57 / 20 20 20 10 0 DEMING 58 92 62 95 62 / 40 10 10 0 0 LORDSBURG 60 92 63 95 61 / 20 20 10 0 0 WEST EL PASO METRO 65 92 69 95 71 / 40 10 0 0 0 DELL CITY 57 86 61 92 64 / 30 0 0 0 10 FORT HANCOCK 62 91 65 96 68 / 40 0 0 0 10 LOMA LINDA 56 82 63 88 66 / 40 0 0 0 10 FABENS 61 92 64 96 67 / 40 0 0 0 10 SANTA TERESA 61 91 65 95 67 / 40 10 0 0 0 WHITE SANDS HQ 62 89 66 93 68 / 40 10 10 0 10 JORNADA RANGE 57 90 60 92 61 / 40 10 10 0 0 HATCH 59 91 62 94 63 / 40 10 10 0 0 COLUMBUS 63 91 66 95 67 / 30 0 10 0 0 OROGRANDE 61 88 66 93 67 / 30 10 10 0 10 MAYHILL 47 73 53 78 57 / 40 30 20 40 20 MESCALERO 44 75 52 79 54 / 50 30 20 30 20 TIMBERON 46 73 52 79 55 / 40 30 20 30 20 WINSTON 48 79 55 83 54 / 40 30 30 30 0 HILLSBORO 53 87 59 91 59 / 40 20 20 10 0 SPACEPORT 55 91 60 93 60 / 40 10 10 0 0 LAKE ROBERTS 49 81 54 85 54 / 30 40 30 20 0 HURLEY 52 83 57 88 58 / 20 20 20 10 0 CLIFF 46 90 58 94 56 / 20 20 20 0 0 MULE CREEK 44 87 53 92 49 / 0 10 10 0 0 FAYWOOD 54 83 60 89 60 / 30 20 20 10 0 ANIMAS 60 93 64 96 62 / 20 20 0 0 0 HACHITA 58 93 63 96 61 / 20 20 0 0 0 ANTELOPE WELLS 57 93 62 95 60 / 20 20 10 0 0 CLOVERDALE 55 88 61 91 60 / 10 20 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && BRICE/GRZYWACZ
Hazardous weather outlook, May 30, 6:16 AM MDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 616 AM MDT SAT MAY 30 2015 NMZ401>417-TXZ418>424-311230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 616 AM MDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT BACKDOOR FRONT USHERING IN A MORE MOIST AIRMASS ACROSS THE REGION. WITH DAYTIME HEATING...STORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON AND CONTINUE INTO THE NIGHT TONIGHT. ABUNDANT MOISTURE AND SLOW STORM MOTION WILL INTRODUCE THE RISK OF LOCALIZED FLASH FLOODING...MAINLY EAST OF THE RIO GRANDE. STORM DYNAMIC PARAMETERS SUGGEST THAT SOME STORMS MAY BECOME SEVERE PRODUCING MODERATE HAIL OF 1" AND WINDS GUSTS OF 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOISTURE WILL REMAIN OVER THE REGION SUNDAY AND MONDAY PROVIDING CHANCES FOR MAINLY AFTERNOON AND EVENING STORMS BOTH DAYS. STORMS ARE NOT EXPECTED TO BE SEVERE AS A RULE...BUT A FEW MAY PRODUCE MODERATE HAIL AND STRONG OUTFLOW WINDS. ISOLATED FLASH FLOODING CAN'T BE RULED OUT SUNDAY...BUT REDUCED MONDAY. DRY AND HOT TUESDAY AND WEDNESDAY WITH HEAT BEING THE PRIMARY CONCERN AS THE LOWLANDS SEE MAX TEMPS IN THE UPPER 90S TO NEAR 100 DEGREES. THURSDAY AND FRIDAY MOISTURE BEGINS TO MOVE BACK IN ALLOWING FOR A RETURN OF PRECIPITATION AND STORM CHANCES...BEGINNING LATE THURSDAY AND INCREASING FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO MONITOR LOCAL WEATHER CONDITIONS AND IMPACTS AND REPORT REAL-TIME TO THE NATIONAL WEATHER SERVICE AND LOCAL LAW ENFORCEMENT. BIRD
In the hours before
Special weather statement, May 30, 2:44 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 244 PM MDT SAT MAY 30 2015 NMZ409-410-412-413-302130- CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-SIERRA COUNTY LAKES NM-SOUTHERN TULAROSA BASIN NM- 244 PM MDT SAT MAY 30 2015 ...STRONG THUNDERSTORMS THREATENING NORTHEASTERN DONA ANA...WESTERN OTERO AND EASTERN SIERRA COUNTIES THROUGH 330 PM MDT... AT 232 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 24 MILES NORTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING SOUTH AT 15 MPH. HAIL UP ONE HALF INCH TO THE SIZE OF PENNIES AND WIND GUSTS UP OF 50 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCAL HEAVY RAIN. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS ESPECIALLY HIGHWAYS 54 AND 70. MOTORISTS SHOULD STAY ALERT. LOCATIONS IMPACTED INCLUDE... NORTHRUP LANDING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3274 10618 3244 10644 3298 10671 3307 10644 TIME...MOT...LOC 2042Z 341DEG 11KT 3290 10653 DJN
Special weather statement, May 30, 4:17 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT SAT MAY 30 2015
NMZ401>405-407>417-TXZ418>421-302315-
CENTRAL TULAROSA BASIN NM-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-EASTERN BLACK RANGE FOOTHILLS NM-EASTERN/CENTRAL EL PASO
COUNTY TX-LOWLANDS OF THE BOOTHEEL NM-NORTHERN DONA ANA COUNTY
NM-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA
NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-SALT BASIN TX-SIERRA
COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN
GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHERN TULAROSA BASIN NM-SOUTHWEST DESERT/LOWER GILA RIVER
VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPPER GILA RIVER VALLEY
NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-WESTERN EL
PASO COUNTY TX-
417 PM MDT SAT MAY 30 2015
...STRONG THUNDERSTORMS THREATENING DONA ANA...EASTERN HIDALGO...
SOUTHEASTERN GRANT...SOUTHERN OTERO...LUNA...NORTHERN HUDSPETH...
NORTHERN EL PASO AND EXTREME SOUTHERN SIERRA COUNTIES THROUGH 515 PM
MDT...
AT 405 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS FROM WHITE SIGNAL EASTWARD TO
AROUND OROGRANDE MOVING SOUTH AROUND 10 MPH.
HAIL ONE HALF INCH UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 50 TO
55 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE
DONA ANA STORM HAD A PREVIOUS HISTORY OF BEING SEVERE.
AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. MOTORISTS
ESPECIALLY ON INTERSTATES 25 AND 10 SHOULD BE ON THE LOOKOUT FOR ANY
AREAS OF BLOWING DUST COMING FROM THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCGREGOR RANGE BASE...
WHITE SANDS NATIONAL MONUMENT...
NORTHEAST EL PASO...
WEST EL PASO...
CITY OF ROCKS STATE PARK...
TIMBERON...
OROGRANDE...
SUNLAND PARK...
LEASBURG...
LAS CRUCES...
LOOKOUT PEAK...
TWIN PEAKS...
OTERO MESA...
CORNUDAS MOUNTAINS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3187 10491 3177 10676 3178 10820 3168 10821
3167 10830 3264 10845 3287 10535 3253 10535
3253 10503
TIME...MOT...LOC 2212Z 327DEG 3KT 3247 10687
NOVLANLocal storm report, May 30, 5:27 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
527 PM MDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 E LAS CRUCES 32.31N 106.73W
05/30/2015 M1.00 INCH DONA ANA NM PUBLIC
PUBLIC REPORT OF 1 INCH DIAMETER HAIL ACROSS EASTERN
SIDE OF LAS CRUCES
&&
EVENT NUMBER EPZ1500070
LANEYLocal storm report, May 30, 5:39 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
539 PM MDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 SE LAS CRUCES 32.29N 106.75W
05/30/2015 M0.75 INCH DONA ANA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTS .75 INCH DIAMETER HAIL COVERING
THE GROUND SOUTH OF MESILLA VALLEY MALL
&&
EVENT NUMBER EPZ1500071
LANEYLocal storm report, May 30, 5:49 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
549 PM MDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN 3 ESE LAS CRUCES 32.30N 106.74W
05/30/2015 E0.75 INCH DONA ANA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTS HEAVY RAIN OF AND MINOR
FLOODING NEAR MEMORIAL MEDICAL CENTER IN LAS CRUCES
&&
EVENT NUMBER EPZ1500072
LANEYLocal storm report, May 30, 5:50 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
550 PM MDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN 2 NW DONA ANA 32.42N 106.84W
05/30/2015 U0.00 INCH DONA ANA NM TRAINED SPOTTER
TRAINED SPOTTER REPORTS HEAVY RAIN AND MINOR FLOODING
IN CITY OF DONA ANA
&&
EVENT NUMBER EPZ1500073
LANEYThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:44 PM MDT | Special Weather Statement | EPZ | 46 min | |
| May 30, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero, Sierra | 66 min |
| May 30, 4:17 PM MDT | Special Weather Statement | EPZ | Doña Ana, Luna, Otero | 58 min |
| May 30, 5:23 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 62 min |
| May 30, 5:50 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 115 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.